Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 23, 2024, 6:37 PM CDT for Falls County, Limestone County, Robertson County, Texas. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2024, 6:37 PM CDT (23:37 UTC)
- Expired
- May 23, 2024, 7:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Falls County, TX, Limestone County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 109 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:45 PM CDT | TORNADO | 7 Nnw Bremond, TX | Photos received from Falls co FD of tornado on FM 413 east of Reagan. Also confirmed by additional reports from storm spotters and emergency management as the tornado tracked halfway between Kosse and Bremond. |
| May 23, 6:57 PM CDT | HAIL 1.75 | Kosse, TX | Golf ball size hail in Kosse. |
| May 23, 7:15 PM CDT | TORNADO | 4 Ese Kosse, TX | EF-0 damage was found in southern Limestone and northern Robertson counties with maximum estimated winds of 85 mph. |
| May 23, 7:20 PM CDT | TORNADO | 11 Wnw Marquez, TX | Emergency management and trained spotters confirm a multivortex tornado in progress along Highway 7 near Willow Creek Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 5:55 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2623 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 15.1
The text
As transmitted.
652
WFUS54 KFWD 232337
TORFWD
TXC145-293-395-240015-
/O.NEW.KFWD.TO.W.0039.240523T2337Z-240524T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
637 PM CDT Thu May 23 2024
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Northeastern Robertson County in central Texas...
Southeastern Limestone County in central Texas...
Northeastern Falls County in central Texas...
* Until 715 PM CDT.
* At 636 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Bremond, or 10 miles east of Marlin,
moving east at 30 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Robertson, southeastern Limestone and northeastern
Falls Counties, including the following locations... Thornton,
Kosse, Oletha, Box Church, Seale, Reagan, Bald Prairie, Ridge, and
Easterly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3120 9680 3139 9681 3150 9646 3137 9632
3130 9632 3130 9633 3129 9633 3127 9631
3125 9633 3123 9631 3114 9630 3112 9628
3108 9627
TIME...MOT...LOC 2336Z 265DEG 24KT 3127 9672
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Reeves2 follow-up statements
108
WWUS54 KFWD 232344
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
644 PM CDT Thu May 23 2024
TXC145-293-395-240015-
/O.CON.KFWD.TO.W.0039.000000T0000Z-240524T0015Z/
Robertson TX-Limestone TX-Falls TX-
644 PM CDT Thu May 23 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN ROBERTSON...SOUTHEASTERN LIMESTONE AND NORTHEASTERN
FALLS COUNTIES...
At 644 PM CDT, a confirmed tornado was located 7 miles north of
Bremond, or 12 miles east of Marlin, moving east at 25 mph.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bremond, Twin Oak Reservoir, Lake Limestone, Thornton, Kosse, Oletha,
Box Church, Seale, Reagan, Bald Prairie, Ridge, and Easterly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now! Get to an interior room on the lowest floor
of a sturdy building and avoid windows.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 3120 9680 3139 9681 3150 9646 3137 9632
3130 9632 3130 9633 3129 9633 3127 9631
3125 9633 3123 9631 3114 9630 3112 9628
3108 9627
TIME...MOT...LOC 2344Z 266DEG 20KT 3127 9669
TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN
$$
Reeves886
WWUS54 KFWD 240002
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
702 PM CDT Thu May 23 2024
TXC145-293-395-240015-
/O.CON.KFWD.TO.W.0039.000000T0000Z-240524T0015Z/
Robertson TX-Limestone TX-Falls TX-
702 PM CDT Thu May 23 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN ROBERTSON...SOUTHEASTERN LIMESTONE AND EAST CENTRAL
FALLS COUNTIES...
At 702 PM CDT, a confirmed large and extremely dangerous tornado was
located 7 miles northwest of Twin Oak Reservoir, or 18 miles east of
Marlin, moving east at 25 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Law enforcement confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Bremond, Twin Oak Reservoir, Lake Limestone, Thornton, Kosse, Oletha,
Box Church, Seale, Bald Prairie, Ridge, and Easterly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! If
you are outdoors, in a mobile home, or in a vehicle, move to the
closest substantial shelter now! Get to an interior room on the
lowest floor of a sturdy building and avoid windows.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 3118 9669 3138 9670 3150 9646 3137 9632
3130 9632 3130 9633 3129 9633 3127 9631
3125 9633 3123 9631 3114 9630 3112 9628
3108 9627
TIME...MOT...LOC 0002Z 274DEG 20KT 3124 9659
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN
$$
ReevesWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 2:38 PM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, May 23, 2:38 PM CDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 238 PM CDT Thu May 23 2024 ...New Long Term... .SHORT TERM... /Issued 1159 AM CDT Thu May 23 2024/ /This Afternoon Through Tonight/ Thunderstorms are ongoing across Central Texas late this morning in an area of high instability and rich moisture. The storms are being aided by a subtle shortwave rotating through the region. We have seen a few low end severe storms this morning and it does look like daytime heating is helping intensify the storms currently. This trend will likely continue through the afternoon. The unknown is how far north convection will develop since this broken complex of storms may rob North Texas of the best moisture and instability and result in weak subsidence on the northern periphery. Many of the CAMs including the HRRR, have picked up on this but there is still a chance that northward moving outflow boundaries and afternoon heating could produce scattered storms across North Texas. Therefore, we will keep chance PoPs through the afternoon for nearly all zones. Any storms that do develop this afternoon have a potential to produce hail and gusty winds. There is a lesser tornado threat than yesterday, but still non- zero. Ample moisture will also keep the threat for flooding elevated, especially in locations that saw heavy rainfall yesterday so we will keep the Flood Watch in place. Storms will exit the region to the northeast during the evening with passing shortwave energy and the loss of surface heating. One thing that has been interesting this morning is strong and gusty winds far removed from the convection, likely a result of a wake low. We have actually seen some 40+ mph winds and minor damage in a few spots. Outside of the storms, it will be partly to mostly cloudy, very warm and humid through tonight with highs in the 80s and lows in the 70s. 79 && .LONG TERM... /NEW/ /Friday through Thursday/ The weather pattern will remain active as we head into the weekend with low level moisture staying in place and multiple shortwaves moving though southwest flow aloft. Scattered thunderstorms will be possible on Friday along and ahead of a cold front and dryline. The best storm chances will be during the late afternoon and early evening, mainly east of the I-35 corridor. A cap of warm air will limit/prevent storms from developing, but if the cap breaks, storm could become strong to severe quickly, capable of producing large hail and damaging winds. The loss of surface heating and the passage of the shortwave will end storm chances Friday evening. Saturday morning should start out rain-free but another shortwave will emerge out of West Texas in the afternoon while a dryline approaches from the west. The best storm chances will be from the Red River northward where the cap is most likely to break, but there is at least a low potential for storms across most of North Texas. Any storm that manages to develop will have potential to become severe. Storms will shift eastward with the passing shortwave Saturday night. Sunday should be rain-free with no discernible source of lift on either the synoptic or mesoscale. The passage of a shortwave across the Northern and Central Plains Sunday night will send a cold front southward through the region on Memorial Day. We don't anticipate any storms with the front since moisture will be very limited above 850 mb. However, there may be just enough moisture across Central Texas for a few thunderstorms Monday evening. The front will bring a temporary end to the oppressive humidity, with dew points falling into the upper 50s to lower 60s by Tuesday morning. The front will lift slowly back to the north Tuesday night through Wednesday, resulting in low level moisture return and a return of thunderstorm chances. Storm chances will increase Wednesday night through Thursday with the passage of a shortwave. High temperatures Friday through Sunday will be generally in the 90s and low temperatures will be in the upper 60s and 70s. High temperatures Memorial Day through Thursday will be slightly cooler with mainly 80s and lower 90s. Lows will finally fall below the 70s for most locations the first half of next week. 79 && .AVIATION... /Issued 1159 AM CDT Thu May 23 2024/ /18Z TAFs/ The main aviation weather concern with this TAF package will be thunderstorm placement and timing. A broken complex of storms will continue to impact Waco though mid-afternoon and possibly beyond. Storms will be less certain across the Metroplex TAF sites since the Central Texas complex is currently producing some weak subsidence on the north side and disrupting the influx of moisture. We could still see some storms in the vicinity of the Metroplex TAF sites during peak heating (20Z - 00Z) but coverage should be limited. All storms will dissipate or move northeast of the region during the evening, leaving the overnight period rain- free. Low ceilings will continue to scatter across D10 through the afternoon, leaving scattered to broken Cu above 3000 ft and plenty of high clouds. VFR conditions will prevail at all terminals through the evening with MVFR to IFR stratus returning overnight/Friday morning. A south wind will prevail between 10 and 16 knots along with some gusts just above 20 knots. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 87 73 93 72 92 / 40 30 20 10 5 Waco 86 73 91 72 92 / 60 30 20 20 5 Paris 84 69 88 69 88 / 50 50 20 30 5 Denton 85 70 93 69 91 / 40 30 20 5 5 McKinney 85 71 90 70 89 / 40 40 20 10 5 Dallas 88 72 93 72 92 / 40 30 20 10 5 Terrell 86 71 90 71 89 / 50 40 20 20 0 Corsicana 88 74 92 73 92 / 50 30 20 20 0 Temple 89 74 92 72 93 / 60 10 20 10 5 Mineral Wells 86 71 93 69 93 / 50 20 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for TXZ092>095-102>107-117>123- 130>135-141>148-156>161. &&
Hazardous weather outlook, May 23, 2:58 PM CDT, 3 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 258 PM CDT Thu May 23 2024 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 258 PM CDT Thu May 23 2024 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms are possible late this afternoon and tonight. A few of the storms may be severe with large hail and damaging winds. Heavy rain could also result in flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There are additional chances for thunderstorms Friday and Saturday. Though storm coverage may be isolated, any storm that develops could quickly become severe. Additional storms are possible around the middle of next week. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested this afternoon and evening.
In the hours before
Local storm report, May 23, 1:03 PM CDT, 5 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
103 PM CDT Thu May 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM Flash Flood 1 SW Evant 31.47N 98.16W
05/23/2024 Coryell TX Emergency Mngr
Several county roads flooded on western side
of Coryell Co.
&&
AJSSpecial weather statement, May 23, 3:39 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
339 PM CDT Thu May 23 2024
TXZ144>146-159-161-232115-
Limestone TX-Bosque TX-Hill TX-Navarro TX-McLennan TX-
339 PM CDT Thu May 23 2024
...Strong thunderstorms will impact portions of north central
McLennan, central Bosque, northwestern Limestone, Hill and
southwestern Navarro Counties through 415 PM CDT...
At 339 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hubbard to near Meridian. Movement was
east at 40 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Strong thunderstorms will be near...
Hillsboro, Whitney, Dawson, Bynum, Navarro Mills Lake, Aquilla
Lake, and Lake Whitney around 345 PM CDT.
Carl's Corner around 400 PM CDT.
Other locations impacted by these storms include Malone, Birome,
Kopperl, Cedar Shores, Brandon, Mount Calm, Irene, Penelope, Abbott,
and Lakewood Harbor.
This includes the following highways...
Interstate 35 between mile markers 351 and 369.
Interstate 35W near mile marker 1.
Interstate 35E between mile markers 371 and 372.
Interstate 45 between mile markers 220 and 221.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3197 9640 3213 9746 3206 9769 3194 9783
3171 9675 3183 9653
TIME...MOT...LOC 2039Z 258DEG 35KT 3190 9681 3201 9766
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
ReevesLocal storm report, May 23, 6:19 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
619 PM CDT Thu May 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM Tstm Wnd Dmg 1 SE Bruceville-Eddy 31.31N 97.23W
05/23/2024 McLennan TX Emergency Mngr
Photos received of a damaged home and
detached metal garage about 1.5 miles SE of
Bruceville Eddy near the county line. Time
and location approximate.
&&
MSSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 54 min |
| May 22, 7:11 PM CDT | Flash Flood Warning | FWD | Falls, Limestone | 3 hr |
| May 22, 7:14 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 61 min |
| May 22, 7:22 PM CDT | River Flood Warning | FWD | Coryell | 13 hr |
| May 22, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Robertson | 35 min |
| May 22, 7:39 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Leon | 66 min |
| May 22, 7:47 PM CDT | Flash Flood Warning | FWD | Milam, Robertson | 3 hr |
| May 22, 7:57 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| May 22, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 48 min |
| May 22, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 47 min |
| May 22, 8:23 PM CDT | Areal Flood Warning | FWD | Coryell, Lampasas | 3 hr |
| May 22, 9:01 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 13 hr |
| May 22, 9:03 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 30 hr |
| May 22, 9:03 PM CDT | River Flood Warning | FWD | Hunt | 59 hr |
| May 22, 9:04 PM CDT | River Flood Warning | FWD | Limestone | 11 hr |
| May 22, 9:29 PM CDT | Areal Flood Warning | FWD | McLennan | 2 hr |
| May 22, 9:29 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan, Navarro | 46 min |
| May 22, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 62 min |
| May 22, 10:04 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 34 min |
| May 22, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 57 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Hill, Navarro | 33 min |
| May 23, 12:36 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 19 min |
| May 23, 7:54 AM CDT | Special Weather Statement | FWD | Lampasas | 36 min |
| May 23, 8:30 AM CDT | Special Weather Statement | FWD | Coryell, Lampasas | 45 min |
| May 23, 9:26 AM CDT | Special Weather Statement | FWD | Bell | 34 min |
| May 23, 9:33 AM CDT | Special Weather Statement | FWD | Bell | 42 min |
| May 23, 9:56 AM CDT | Special Weather Statement | FWD | Lampasas | 34 min |
| May 23, 10:24 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 45 min |
| May 23, 10:47 AM CDT | Special Weather Statement | FWD | Bosque, Hill | 43 min |
| May 23, 11:05 AM CDT | Special Weather Statement | FWD | Leon | 25 min |
| May 23, 11:13 AM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Lampasas, Mills | 47 min |
| May 23, 11:24 AM CDT | Flash Flood Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 3 hr |
| May 23, 11:42 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Milam, Robertson | 26 min |
| May 23, 11:47 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 43 min |
| May 23, 11:59 AM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Lampasas, Mills | 31 min |
| May 23, 12:29 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 46 min |
| May 23, 1:07 PM CDT | Flash Flood Warning | FWD | Coryell | 83 min |
| May 23, 1:13 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 47 min |
| May 23, 1:48 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 45 hr |
| May 23, 1:48 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, McLennan | 42 min |
| May 23, 1:53 PM CDT | River Flood Warning | FWD | Coryell | 20 hr |
| May 23, 1:53 PM CDT | River Flood Warning | FWD | Leon, Robertson | 6 days |
| May 23, 1:57 PM CDT | Areal Flood Advisory | FWD | McLennan | 93 min |
| May 23, 2:27 PM CDT | Areal Flood Warning | FWD | Coryell, McLennan | 3 hr |
| May 23, 2:34 PM CDT | Flash Flood Warning | FWD | Bosque, Hamilton, Hill | 3 hr |
| May 23, 3:21 PM CDT | River Flood Warning | FWD | Coryell | 18 hr |
| May 23, 3:39 PM CDT | Special Weather Statement | FWD | Bosque, Hill | 36 min |
| May 23, 5:28 PM CDT | Tornado Warning | FWD | Falls, McLennan | 47 min |
| May 23, 5:57 PM CDT | Tornado Warning | FWD | Falls | 48 min |
| May 23, 6:54 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 22 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.